# SDR SIMA200408802

- Difficulty date: March 26, 2004
- Submitted: May 3, 2004
- Operation: Air carrier
- Aircraft: N720AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145279
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: 3621005009
- Part serial: 1115
- Condition: Faulty
- Location: E/E Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

BNA- FLT 4856 - CREW REPORTED A DUAL PITCH TRIM FAIL ON DESCENT.  AUTOPILOT WAS ON AND DID NOT TOUCH ANYTHING.  RECEIVED FAILURE OF MAIN AND BACK UP PITCH TRIM AND 16000 FT.  AFTER LANDING CYCLED C/B AND FAILURE WENT AWAY.  MAINTENANCE REMOVED AND REPLACED THE HORIZONTAL STABILIZER CONTROL UNIT IAW EMB MM.  OPS CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
